# SDR DALA2022120607845

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,344 hours, 22,272 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUB STRIP OF OUTBOARD COWLING FWD EDGE AT LH ENGINE.  OUTBOARD FAN COWL ENGINE 1 WAS REPLACED FOR SERVICEABLE IAW AMM 71-11.
